# SDR QXEA2021051100229

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 44,863 hours, 47,257 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0743
- Condition: Corroded
- Location: Mlg
- Part time: 17,483 hours, 18,787 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MLG AXLE REQUIRES REPLACEMENT DUE TO CORROSION FINDINGS ON THE PISTON PLUG BORE. REMOVED #1 MLG AXEL IAW AMM TASK 32-11-04-000-801. BEGAN INSTALL OF #1 MLG AXEL IAW AMM 32-10-04-400-801 PARA 1-4A (1)-(9). CONTINUED INSTALLATION OF #1 MLG AXEL IAW AMM 32-11-04-400-801 PARA 4A (10)-(13). COMPLETED INSTALLATION OF #1 MLG AXLE IAW Q400 AMM TASK 32-11-04-400-801 PARA 4A (14) THRU 5.
